Return to the Menopause Forum | Post a Follow-Up

 o
Low Testosterone

Posted by elise909 (My Page) on
Sun, Mar 6, 11 at 18:31

Gee its been a while since I posted here..probably 2 years ago when I thought I was going through menopause and here I am at 54 still having periods...BUT..I had my hormone levels tested about 6 months ago and I was very low in Testosterone. At the time when asked if I wanted to be refered to a doc that could help I said "no way" I dont want to grow hair on my chest! im fine...I'll get by"...but now Im really noticing the trouble and its no fun...mostly I just have no ambition..no zest or desire to look good,no desire to work out or diet..I know its the T-levels because I know when I ovulate and from the last day of my period til ovulation I feel great..and then boom ..I hit rock bottom! I just want to feel as good on the second half of my cycle as I do in the first half..I gain back all my weight and then some everytime I go into that dreaded second half! I have been looking into the testosterone creams online. I have seen some that claim to be natural for about $40.00 and one that is called andro-femme 1% for $80.00. Price is not the issue if it works! but I dont want to waste money choosing the wrong one...anyone have any experience with either of these choices? I cant stand living this way...just so uninterested in life...strangely enough I dont have any other symptoms that are associated with meno...no hotflashes, night sweats, headaches..etc.my estrogen was pretty high in the tests. Thanks to anyone that has any info/experience.


Follow-Up Postings:

 o
RE: Low Testosterone

Don't get the stuff from the Internet, which may or may not be what it claims. Find a compounding pharmacy and a doctor who will work with them. They will custom-mix bio-identical testosterone for you and monitor your blood levels of the hormone to make sure it's the right dose. You don't need to worry about chest hair, etc. The objective is to get your levels to where they are supposed to be for a woman, and at those levels, you won't get any masculine side effects.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here